# SDR DLL19982041

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL IN 1ST CLASS CABIN AND C/P SMELL SEEMED NEARLY DISAPPEARED WITH NR 2 PACK OFF.  RAN ENGINES PER PFHB AND PACKS ISOLATED SMELL TO NR 1 PACK.  REPLACED COALESCER.
